# SDR ASAA2023031942425

- Difficulty date: March 19, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,235 hours, 14,926 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 6240181
- Condition: Faulty
- Location: Flight Deck
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB TEMP CONTROL FAULT ON MASTER CAUTION RECALL. GROUNDED - YES. C/W TECH SERVICE, REF B737-800 FIM 21-62 TASK 801, PERFORMED BITE TEST AND FOUND TRIM VALVE/FLT DECK FAULT. REMOVED AND REPLACE FLIGHT DECK TEMP SENSOR AND FILTER PRECAUTIONARY REF B737-800 AMM 21-61-10/AMM 21-61-06. INSPECTED EXHAUST BYPASS CHECK VALVE OPS CHECK GOOD NO DEFECTS FOUND.
